MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. WAVELINQ 4FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

BARD PERIPHERAL VASCULAR, INC. WAVELINQ 4FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number W04200
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Expiry date (04/2021).
 
Event or Problem Description
It was reported that during an attempt to create a ulnar artery - ulnar vein arteriovenous fistula, both catheters were advanced into the ulnar vein and artery, after the catheters were aligned perfectly, the venous catheter allegedly failed to cut the tissue.A surgical fistula will be scheduled for a future date.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record and manufacturing review was not required as this is the first complaint for this lot number.Investigation summary: a sample evaluation was performed.Electrode height measurement was taken and found to be approximately 1.335mm.A porcine tissue cutting test was performed on carotid artery tissue measuring 0.98mm.Tissue cut was successful and measured and found to be approximately 3.97mm.The investigation is unconfirmed for failure to cut due to the results of functional testing.The definitive root cause could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: g4, d4 expiry date (04/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
WAVELINQ 4FR
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10389430
Report Number3011392541-2020-00008
Device Sequence Number3446624
Product Code PQK
UDI-Device Identifier00801741182754
UDI-Public(01)00801741182754
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K182796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW04200
Device Catalogue NumberW04200
Device Lot NumberS0058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1